Immunotherapy

Hi, does anyone have any info about when immunotherapy treatment comes to an end after two years? If the response has been good (ie it has been classed as terminal but scan shows "no change"; can it be offered again, and if not, why not and what are the options? I understand ever case is different but interested to hear others experiences of this and would appreciate any advice. Thank you. 

Parents
  • hi I am in the same boat ,have just finished 2 years of immunotherapy and primary tumour shrunk 75%, have 2 secondaries, 1 in lung and 1 in thyroid.  Have a scan next week and a consultant appointment and then another scan in 12 weeks time . have been told for some people immunotherapy can cary on working and for others it does not , because the treatment is relativly new they are still finding out different things , I was diagnosed 3 years ago and was only given 6-9 months then i had immuno for 2 years , so i have now done 3 years and i feel quite well ,apart from the radio therapy which has damaged the top of my lung so have COPD , but looks like immuno is still working

  • Hello Andy,

    my mum was diagnosed last year summer with stage 4 endometrial cancer and secondary lung, finished chemo but scan didn't show good result. The oncologist offered immunotherapy Nivolumb. Next week is her 3rd cycle. She is having side effects like pelvic pain and knee pain. Recently she is very nauseous and with  less appetite. I read your story and really hope for everyone to be strong as you to keep fighting. I find more difficult when i go to see oncologist with her.  
      Take care and be safe 

Reply
  • Hello Andy,

    my mum was diagnosed last year summer with stage 4 endometrial cancer and secondary lung, finished chemo but scan didn't show good result. The oncologist offered immunotherapy Nivolumb. Next week is her 3rd cycle. She is having side effects like pelvic pain and knee pain. Recently she is very nauseous and with  less appetite. I read your story and really hope for everyone to be strong as you to keep fighting. I find more difficult when i go to see oncologist with her.  
      Take care and be safe 

Children
  • I use to take domperidone for sickness which happened in the beginning but wore off later , i never got joint pains but pains in my face and headaches wwhere i took ibuprofen and again wore off with time ,i got rashes on my legs and tummy and used hydrocortisone cream and at 1 year stage got pneumontis and was in hospital for 1 week and was then put on steroids high dose  for 4 weeks , just to say it does cause side affects but now my tumour is shrunk by 90% - 95% and nowadays i feel really well , had my PEG removed , put on weight , just talk to your oncologist and check your bloods ,my results use to go up and down eraticly , good luck take care